Hail, Platte
- When
- July 13, 11:25 AM MST
- Where
- Platte County, 19 mi SW of Wheatland
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.856, -105.212
Quarter size hail was reported southwest of Wheatland.
Thunderstorms produced several reports of large hail, strong winds, a tornado and very heavy rainfall across portions of southeast Wyoming.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CYS wrote it up.
Thunderstorms produced several reports of large hail, strong winds, a tornado and very heavy rainfall across portions of southeast Wyoming.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jul 13, 11:11 AM MST, 14 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1211 PM MDT SUN JUL 13 2014 .UPDATE... ISSUED AT 1047 AM MDT SUN JUL 13 2014 MINOR ADJUSTMENTS TO OUR GRIDDED FORECASTS FOR THIS AFTERNOON BASED ON TRENDS AND THE 12Z MODEL GUIDANCE AND ANALYSIS. IN COMPARISON TO 24 HOURS AGO...11 AM TEMPERATURES ARE THE SAME AT RAWLINS...+6 AT DOUGLAS...+11 AT LARAMIE...+8 AT CHEYENNE... +6 AT TORRINGTON...+8 AT CHADRON...+11 AT SCOTTSBLUFF...+9 AT ALLIANCE...+10 AT KIMBALL AND +9 AT SIDNEY...WHILE DEWPOINTS ARE 2 TO 13 DEGREES LOWER AT MOST SITES...EXCEPT 2 TO 5 DEGREES HIGHER AT TORRINGTON...SCOTTSBLUFF AND CHADRON...SO HAVE BUMPED TEMPERATURES UP AT MOST LOCATIONS BASED ON THIS AND VISIBLE SATELLITE IMAGERY. LOOKS LIKE A WEAK SHORTWAVE TROUGH ALOFT IN NORTHWEST FLOW ALOFT WILL AFFECT OUR COUNTIES NEAR PEAK HEATING...WITH A LOW LEVEL CONVERGENCE AXIS SETTING UP FROM LARAMIE TO ALLIANCE. 12Z NAM SHOWING AN 850/700 MB THETA-E RIDGE AXIS SETTING UP THIS AFTERNOON FROM LARAMIE TO SCOTTSBLUFF...AND THIS IS LIKELY WHERE THE GREATEST COVERAGE OF THUNDERSTORMS WILL DEVELOP...SO HAVE BUMPED UP POPS THERE...AND ALSO INCLUDED MENTION OF LOCALLY HEAVY RAIN IN THIS AREA BASED ON WEAK STEERING FLOW OF 5 TO 10 MPH. && .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 330 AM MDT SUN JUL 13 2014 PREDAWN WATER VAPOR/H5 COMPOSITE ANALYSIS DEPICTED A RATHER PRONOUNCED LARGE SCALE PATTERN WITH A ANOMALOUSLY DEEP POLAR VORTEX NEAR HUDSON BAY CANADA AND ASSOCIATED TROUGH EXTENDING INTO THE UPPER MIDWEST. A SMALLER UPPER LOW WAS LOCATED OFF THE CENTRAL PACIFIC COAST. UPPER LEVEL HIGH PRESSURE ENCOMPASSED THE SOUTHERN AND WESTERN CONUS. SUBTROPICAL MOISTURE WAS CHANNELED UP AND OVER THE RIDGE AXIS OVER THE GREAT BASIN INTO THE CENTRAL ROCKIES AND PLAINS. A BAND OF STRONG CONVECTION ASSOCIATED WITH A SHORTWAVE AND SURFACE BOUNDARY REACHED FROM LOWER MI THROUGH NORTHERN IL...MO AND NORTHWEST KS. A WEAK WAVE PRODUCED MORE ISOLATED CONVECTION ACROSS SOUTHEAST WY SATURDAY EVENING. THIS ACTIVITY HAS SINCE DISSIPATED WITH RESIDUAL MID LEVEL CLOUDS. SURFACE WINDS WERE LIGHT AND VARIABLE WITH TEMPERATURES IN THE 50S TO LOWER 60S. THE 00Z SHORT RANGE MODEL GUIDANCE OFFERS LITTLE CHANGE TO THE LARGE SCALE PATTERN. THE UPPER RIDGE OVER THE INTERMOUNTAIN WEST WILL REMAIN NEARLY STATIONARY AS THE TROUGH DEEPENS OVER THE CENTRAL AND EASTERN CONUS. THIS WILL MAINTAIN A NORTHWESTERLY FLOW ALOFT EARLY THIS WEEK. UNLIKE YESTERDAY WHEN THERE WAS UPPER WAVE SUPPORT AND ABUNDANT MOISTURE AND INSTABILITY FOR MORE WIDESPREAD CONVECTION...TODAY WILL BE NOT AS ACTIVE WITH PRECIPITABLE WATER VALUES ABOUT 0.25-0.50 INCH LOWER AND MUCAPES 500 J/KG LOWER. BEST COVERAGE OF SHOWERS/TSTORMS THIS AFTERNOON AND EVENING WILL BE OVER THE MOUNTAINS AND SOUTHEAST WY PLAINS. WHILE THE THREAT FOR HEAVY RAINFALL HAS DECREASED...THE STRONGER CONVECTION COULD STILL PRODUCE BRIEF MODERATE TO HEAVY RAIN. HIGH TEMPERATURES TODAY WILL BE A FEW DEGREES SHY OF SEASONAL NORMALS. AS THE UPPER TROUGH TO THE EAST AMPLIFIES MONDAY...IT WILL DISLODGE A SURGE OF COOLER CANADIAN AIR SOUTHWARD THROUGH THE GREAT PLAINS. THE LEADING EDGE OF THIS COOLER AIR WILL MOVE SOUTHWEST ACROSS THE PLAINS MONDAY AFTERNOON AND STALL ALONG THE FRONT RANGE MONDAY EVENING. WINDS WILL SHIFT TO THE EAST AND NORTHEAST FOLLOWING THE FRONTAL PASSAGE. THIS WILL ALSO FORCE THE SUBTROPICAL MOISTURE WESTWARD TO THE HIGHER TERRAIN WHERE WIDELY SCATTERED CONVECTION WILL DEVELOP. HIGH TEMPERATURES MONDAY WILL BE 5-10 DEGREES COOLER FOR THE WESTERN NE PANHANDLE. SHOWERS WILL LINGER INTO THE OVERNIGHT MONDAY NIGHT AS THE FIRST OF TWO LOW PRESSURE WAVES DEVELOP ALONG THE STALLED FRONT. TUESDAY LOOKS TO BE A MORE ACTIVE DAY FOR CONVECTION AS A STRONGER SHORTWAVE PROGRESSES SOUTHEAST INTO WY. SUBTROPICAL MOISTURE WILL ONCE AGAIN SURGE NORTHEAST ACROSS THE CWA. STRONGER NORTHWESTERLY WINDS ALOFT AND LOW LEVEL UPSLOPE WILL CREATE FAVORABLE SHEAR PROFILES. MUCAPES PEAK IN THE 1500-2000 J/KG RANGE OVER THE SOUTHERN LARAMIE RANGE AND FOOTHILLS DURING THE EARLY TO MID AFTERNOON. TSTORMS WILL DEVELOP QUICKLY AND MAY PRODUCE AN ISOLATED WIND/HAIL THREAT BEFORE MOVING INTO NORTHERN CO LATE IN THE AFTERNOON. STILL TIME TO MONITOR THIS SITUATION. HIGH TEMPERATURES TUESDAY WILL AVERAGE 5-10 DEGREES BELOW SEASONAL NORMALS. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 345 AM MDT SUN JUL 13 2014 MODELS IN GOOD AGREEMENT THROUGH THIS WEEK...SHOWING A DEEP UPPER LEVEL TROUGH REMAINING OVER THE EASTERN HALF OF THE UNITED STATES AND AN UPPER LEVEL RIDGE RETROGRADING SLIGHTLY WESTWARD OVER THE EASTERN PACIFIC. NORTH TO NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH AT LEAST THURSDAY UNTIL THE WINDS ALOFT BECOME MORE WESTERLY BY LATE THIS WEEK. WITH GOOD UPSLOPE FLOW...JET ENERGY...AND DEEP MOISTURE...EXPECT SHOWERS AND TSTORMS TO BECOME MORE NUMEROUS LATE TUESDAY AND WEDNESDAY. MODELS REMAIN CONSISTENT ON THE POTENT UPPER LEVEL DISTURBANCE AND AN ACTIVE 250MB JET STREAM TUESDAY NIGHT THROUGH WEDNESDAY EVENING PROVIDING THE NORTHERN AND CENTRAL ROCKY MOUNTAINS AND ADJACENT PLAINS WITH FAVORABLE DYNAMICS TO PRODUCE STRONG TSTORMS AND VERY HEAVY RAINFALL AT TIMES. SOME OF THIS CONVECTIVE ACTIVITY WILL LIKELY LINGER WELL INTO TUESDAY NIGHT. MODELS IN BETTER AGREEMENT WITH THE TIMING OF THE DISTURBANCE ITSELF...SHOWING THE FEATURE MOVING ACROSS SOUTHEAST WYOMING WEDNESDAY AFTERNOON. THERE IS SOME CONCERN FOR SEVERE THUNDERSTORMS AND VERY HEAVY RAINFALL. ALTHOUGH IT IS VERY DIFFICULT TO PIN DOWN WHERE THE POTENTIAL FOR FLASH FLOODING WILL BE GREATEST DUE TO SMALL SCALE VARIABILITY...WILL HAVE TO CLOSELY MONITOR TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. WITH NORTHWEST FLOW ALOFT...TEMPERATURES WILL BE 10 TO 15 DEGREES BELOW NORMAL FOR THIS TIME OF THE YEAR AND GENERALLY IN THE 70S ACROSS THE HIGH VALLEYS AND HIGH PLAINS EAST OF THE LARAMIE RANGE. BY THURSDAY...MODELS DO INDICATE SLIGHTLY DRIER AIR MOVING INTO WYOMING WITH WARMING ALOFT AND SUBSIDENCE. THIS WILL LIKELY SUPPRESS CONVECTION FOR LATE THIS WEEK...AT LEAST TEMPORARILY. HOWEVER...THIS LULL MAY BE SHORT LIVED AS MODELS SHOW ANOTHER COOL FRONT MOVING ACROSS THE AREA WITH A RETURN TO SHOWER AND TSTORM ACTIVITY BY NEXT WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING) ISSUED AT 1147 AM MDT SUN JUL 13 2014 SCATTERED SHOWERS AND THUNDERSTORMS ARE PROGGED TO DEVELOP ALONG THE LARAMIE RANGE THIS AFTERNOON AND MOVE SOUTHEAST AT 15 TO 20 MPH. A FEW OF THESE STORMS MAY BECOME STRONG OR SEVERE WITH LARGE HAIL BEING THE MAIN THREATS ALONG WITH SOME GUSTY WINDS. THE BULK OF THE ACTIVITY WILL IMPACT THE CYS AND LAR TAF SITES THIS AFTERNOON. OTHERWISE...CLEARING SKIES ARE ANTICIPATED THIS EVENING WITH MAINLY VFR CONDITIONS EXPECTED. && .FIRE WEATHER... ISSUED AT 204 AM MDT SUN JUL 13 2014 NON-CRITICAL FIRE WEATHER CONDITIONS WILL PREVAIL THROUGH THE MIDDLE OF NEXT WEEK AS SUBTROPICAL MOISTURE MOISTURE AND COLD FRONT IMPACT THE DISTRICTS. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND DIMINISH BY LATE EVENING. A RATHER STRONG COLD FRONT FOR THIS TIME OF YEAR WILL PASS THROUGH THE REGION MONDAY BRINGING SLIGHTLY DRIER AIR TO THE PLAINS. ISOLATED AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE MOUNTAINS MONDAY. A UPPER LEVEL TROUGH WILL MOVE SOUTHEAST ACROSS EASTERN WYOMING AND WESTERN NEBRASKA TUESDAY NIGHT AND WEDNESDAY WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS. SHOWER CHANCES WILL DECREASE LATE IN THE WEEK AS DRIER AIR ALOFT AND WARMER TEMPERATURES RETURN WITH A RIDGE OF HIGH PRESSURE. WINDS WILL BE LIGHT EXCEPT VARIABLE AND GUSTY IN THE VICINITY OF SHOWERS AND THUNDERSTORMS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...RUBIN SHORT TERM...JAMSKI LONG TERM...TJT AVIATION...REC FIRE WEATHER...JAMSKI
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 954 AM MDT SUN JUL 13 2014 NEZ019>021-054-055-WYZ101-103-105>108-115>119-141045- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 954 AM MDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHWESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP BY THE MIDDLE OF THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. SOME OF THESE THUNDERSTORMS WILL CONTAIN HEAVY RAINFALL AND GUSTY WINDS...WITH THE MOST LIKELY LOCATIONS ALONG INTERSTATE 25 FROM WHEATLAND TO CHEYENNE. STORM MOVEMENT WILL BE ONLY 5 TO 10 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR TUESDAY AND WEDNESDAY. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG OR SEVERE WITH LARGE HAIL...STRONG WINDS...AND FREQUENT LIGHTNING. IN ADDITION...HEAVY RAINFALL IS POSSIBLE BEFORE SOME DRIER AIR MOVES INTO THE REGION BY LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-109>114-141045- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- 954 AM MDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL OCCUR LATE THIS AFTERNOON AND THIS EVENING. GUSTY WINDS WILL ACCOMPANY THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ON MONDAY WILL INCREASE IN COVERAGE THROUGH THE MIDDLE OF THIS WEEK AS A POTENT UPPER LEVEL DISTURBANCE MOVES ACROSS WYOMING. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG ON TUESDAY...PRODUCING HEAVY RAINFALL...FREQUENT LIGHTNING...AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-095-096-WYZ102-141045- DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY- 954 AM MDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHWESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. BRIEF HEAVY RAINFALL AND GUSTY WINDS MAY ACCOMPANY THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CHANCES OF THUNDERSTORMS ARE EXPECTED TO INCREASE ON TUESDAY AND WEDNESDAY OF THIS WEEK BEFORE SOME DRIER AIR MOVES INTO THE REGION LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE RUBIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1143 AM MDT SUN JUL 13 2014 WYZ106-116-117-131845- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 1143 AM MDT SUN JUL 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN PLATTE... NORTHWESTERN LARAMIE AND EASTERN ALBANY COUNTIES UNTIL 1245 PM MDT... AT 1141 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR IRON MOUNTAIN...OR 27 MILES NORTHEAST OF LARAMIE...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IRON MOUNTAIN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4150 10497 4143 10513 4169 10547 4177 10535 TIME...MOT...LOC 1743Z 310DEG 12KT 4160 10523 COX
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1145 AM MDT SUN JUL 13 2014 WYZ103-106-131845- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY- 1145 AM MDT SUN JUL 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PLATTE AND NORTHEASTERN ALBANY COUNTIES UNTIL 1245 PM MDT... AT 1141 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF FRIEND PARK CAMPGROUND... OR 25 MILES WEST OF WHEATLAND...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL NORTHEASTERN ALBANY COUNTY THROUGH 1245 PM MDT RURAL WESTERN PLATTE COUNTY THROUGH 1245 PM MDT RURAL EASTERN ALBANY COUNTY THROUGH 1245 PM MDT THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4207 10509 4196 10529 4214 10554 4223 10543 TIME...MOT...LOC 1745Z 308DEG 12KT 4214 10541 COX
The Cheyenne radar (KCYS), 85 km away, was scanning. The volume nearest the first event began at 18:22 UTC.
4 thunderstorm wind, 3 hail, 2 funnel cloud, 1 tornado, 1 flash flood. Local standard time, as filed.
Quarter size hail was reported southwest of Wheatland.
Wind gusts were estimated near 60 mph about 12 miles north of Iron Mountain.
A funnel cloud was sighted near the Outback Steakhouse.
The wind sensor at the Cheyenne Airport measured a peak gust of 58 mph.
Widespread tree damage was reported in and around Cheyenne. The largest tree felled was one foot in diameter.
A funnel cloud was sighted two miles east of the Interstate 80 Archer exit.
A weak tornado briefly touched down in open country near the Interstate 80 Archer exit. No damage was reported.
One to two inches of rain in less than 30 minutes resulted in numerous reports of flash flooding in and around Cheyenne. Water was 6 to 12 inches high in many areas. Dry Creek was bankfull.
Estimated wind gusts of 60 mph were reported southeast of Archer.
Quarter to half dollar size hail was reported about eight miles east of Buford.
Penny to quarter size hail was reported 12 miles southeast of the Crystal Lake Campground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2014Every state in 2014This day in weather historyThe tornado archive for Wyoming, 2014Warnings in Wyoming, July 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 520133, 520136, 520139, 520137, 520141, 520140, 520142, 520144, 520152, 520155, 520157.